Show simple item record

dc.contributor.authorFei, Guihua ( )
dc.date.accessioned2020-07-02T21:52:04Z
dc.date.available2020-07-02T21:52:04Z
dc.date.issued2001-11-19
dc.identifier.citationFei, G. (2001). Nontrivial periodic solutions of asymptotically linear Hamiltonian systems. Electronic Journal of Differential Equations, 2001(69), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11946
dc.description.abstractWe study the existence of periodic solutions for some asymptotically linear Hamiltonian systems. By using the Saddle Point Theorem and Conley index theory, we obtain new results under asymptotically linear conditions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPeriodic solutionen_US
dc.subjectHamiltonian systemsen_US
dc.subjectConley indexen_US
dc.subjectGalerkin approximationen_US
dc.titleNontrivial Periodic Solutions of Asymptotically Linear Hamiltonian Systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record